# SDR AALA202405159471

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 27,066 hours, 11,126 cycles
- Engine: Cfmint CFM567B242
- Engine time: 27,066 hours, 11,126 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT CLIMBING OUT THROUGH 8000 FEET STRONG BURNING ODOR SMELL. FRONT REPORTED GALLEY SAID SMELL WAS THERE AND AFT GALLEY REPORTED FUEL SMELL; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY ORD. DETERMINED EVENT WAS CAUSED BY FUEL LEAKING FROM ENG 2. ACCOMPLISHED ENGINE VENTS AND DRAINS INSPECTION PER AMM 71-71-00 AND FOUND FUEL LEAKING FROM VSV DRAIN TUBE. PERFORMED ENGINE RUN LEAK CHECK PER AMM 71-00-00. AFTER ENG RUN FUEL STOPPED LEAKING. CLEANED EXCESS FUEL FROM ENGINE COWLS AND PERFORMED ENGINE RUN ON ENGINE 2. NO ODOR PRESENT.
